IGB

Connexion

(Article of periodic - 1976)

Document title

Incertitude dans les débits de crues: approche bayésienne

Authors(s) and Affiliation(s)

ROUSSELLE J. ; HINDIE F. ;

Abstract

A stochastic model for the prediction of the largest exceedance above a given discharge base level, at a given location of a river, has been presented before. A bayesian approach is followed in order to find the distribution function of the exceedance for a given return period when uncertainty arises in the parameters of the distribution function describing the model. The risks encountered in evaluating this exceedance using different lengths of period of record are compared.

Source

Article of periodic

published at : Journal of hydrology

Editor :

Millesime : 1976, vol. 30, no4 [pp. 341-349]

Language


Refdoc record number (ud4) : 12923926 : Permanent link - XML version
Powered by Pxxo